Aa
Aa
A
A
A
Close
2063595 tn?1330963465

help?

So yesterday me and my boyfriend got a lot of money and bought around 200$ worth of cocaine...i wouldn't call myself an addict because i can kick the habit very easily if i want to. my boyfriend is not so lucky..but he took me home after we did all of the coke and my throat was in so much pain i couldn't even breathe... so i drank a lot of cold medicine and drank tea and it got better as time went on...but just as i was about to go to sleep around 10 pm...thats when i started to panic. my heart rate was very irregular and fast..i was FREEEZING but my head was 1,000 degrees. my stomach started hurting and i thought i was going to throw up but i never did..i tossed and turned all night, debating calling an ambulance. i knew i had gone over board, i started to panic thinking my boyfriend had done more than me and was probably doing more as i thought that and didn't have a phone...i was worried he was overdosing as was i...i still haven't heard from him but im sure he is fine. i didn't sleep at all and my whole body is sore from shaking violently all night...i need advice? help? my parents would kill me if they knew i was doing coke again...i need remedies? something to keep me calm if i go over board again?...help?
3 Responses
Avatar universal
I wouldn't worry about it. You druggies will be DEAD soon. Oh, too harsh? Stop doing drugs then. There's too many better ways to let your life go down the drain, but at least the other ways available to do it, gives you a chance to get your life back on track.
Avatar universal
I don't know about any remedies or anything to help but i HIGHLY suggest getting treatment to quit. You are lucky it didn't kill you if you really think that you were overdosing. Drugs are serious and over time will take your life. You probably don't want to hear that but its the honest truth, get help before it's too late. You are too young to already throw your life down the drain.
1548028 tn?1324612446
Darlin, what are you guys doing?  What a beautiful girl and to do this to yourself.  You have your life to do great things.  I am a RN and I see so many sad things and so much due to drugs.  There is nothing good that comes from them.  You overdosed and you were lucky this time.  One of these days you may not come out of it or you might but with severe damage.  Nothing is worse than to overdose, come back but unable to do anything for yourself, can't talk but you can move your eyes and hope someone can understand what you need.  It breaks my heart!  You are beautiful, please re-think your decisions.  You can do amazing things in life!  I am only saying this because I care about what happens to you.
Have an Answer?

You are reading content posted in the Teen Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
We answer your top questions about the flu vaccine.
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
Do you ever wonder exactly what happens to your body during your period? Ob/Gyn Elaine Brown, MD, explains the menstrual cycle in-depth.
Is the PS3 the new Prozac … or causing ADHD in your kid?